# SDR UALA2010060902014

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 45,645 hours, 5,575 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146912
- Part serial: 739
- Condition: Reads Low
- Location: R5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 5R SLIDE PSI IS LOW.  REPLACED SLIDE RAFT AT DOOR 5R. ACCOMPLISHED INSPECTION OF DOOR 5RT SLIDE INSTALLATION PER MM.
